Posted by: Aims | 2009-01-08

Bad skin... achne

Please help.
8 months ago i left the pill in order to fall pregnant, I' m about 11 weeks preg now! I never had pimples etc. but since I left the pill my skin really looks BAD!! I feel like a teenager with all the pimples. I use Environ products and Este Lauder' s foundation. My skin is very oily and my face looks reddish! What can I do? Should I also invest in a powder in order to get this reddish away? or what do you recommend?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageAnti-ageing expert

Hi Aims, thank you for the question and my apologies for the long delay with my answer. Congratulations with the pregnancy and I wish you and your husband all of the best with the arrival of the new baby.

Your best option would be to consult a dermatologist who can examine the skin and advise you on the appropriate treatment regime. Often acne may be treated with a good at home regime, and my suggestion is to visit my web page to grade your acne (
Under the Resources Tab click the skin and acne classification and once you have graded your acne visually you can check for the recommended treatment.
Some quick tips: always use oil free topical products including your makeup and sun protection. Use a topical range that is specific for acne and oily skin such as NeoStrata NeoCeuticals.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.